# SDR UALA2013052803696

- Difficulty date: May 24, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 82,112 hours, 23,797 cycles
- Engine: Pwa PW2040
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NOSE STEERING LINE LEAKING TOP OF NLG.  LINE WAS LEAKING FROM FITTING WHERE LINE IS SWEDGED ONTO THE LINE.  REPLACED HYD LINE WITH INTERIM REPAIR HOSE IAW EC-RA ;3234-01006. LEAK CHECKED AND SERVICED HYD SYS.
